It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-25-2005, 10:26 AM   #1
Veteran
(female)
 
Join Date: Apr 2003
Location: connecticut
Posts: 440
xismybaby HB User
Need help and advice!

I know I have posted this before...but Im on Ortho Tri-Cyclen low and I am getting little pimples all over my forehead and nose!!!!!! I want to get off of them right away because I just cant take this. Who thinks I should just stop taking them and who thinks I should wait it out? I dont know what else could be causing these little disgusting pimples I am in desperate need of advice

 
Old 05-25-2005, 10:44 AM   #2
Veteran
(female)
 
Join Date: Aug 2004
Posts: 450
tiggerbuddy HB User
Re: Need help and advice!

I would definitely wait it out for at least 3 months.

 
Sponsors Lightbulb
   
Old 05-25-2005, 10:54 AM   #3
Veteran
(female)
 
Join Date: Apr 2003
Location: connecticut
Posts: 440
xismybaby HB User
Re: Need help and advice!

Hey peachy, Thanks for the reply...I was reading on other websites that Ortho tricyclen LOW made them worse...Not one person said that the LOW made them better. It also doesnt claim that it makes acne better.. Maybe just ortho tricyclen helps acne but not the LOW kind. I'm going to stop taking it tonight...I've only been on it for 10 days, and already my skin looks like a mess so I dont even want to think of what it will look like if i keep taking this BC pill.
I have to get off it

 
Old 05-25-2005, 12:37 PM   #4
Junior Member
 
Join Date: Jun 2004
Location: Maryland
Posts: 48
yahgler HB User
Re: Need help and advice!

Everybody reacts to the hormones in BCP differently. I was on regular Ortho Tri-cyclen for almost a year and it didn't help me at all - it was actually worse during the time I was taking it, but I was also stressed out at the time which worsened the breakouts. Anyway, I'm on Desogen now, which has the same kind of anti-androgenic properties as OTC but uses different hormones to do it. I think it really helps me; I'm clearer now than I've ever been. I'd stick it out forat least 3 months, and if you're not seeing any improvement I'd maybe see about switching to Desogen or Yasmin. They might work better for you. Hope that helped a little

 
Old 05-25-2005, 01:33 PM   #5
Senior Veteran
(female)
 
Join Date: May 2005
Posts: 543
babygirl2005_21 HB User
Re: Need help and advice!

I would definantly not take OTC lo. My experience with it was terrible. It made my face ten times worse than it was now I am on Yasmin and it is alot better. OTC lo isn't even recommended for acne. I gave it 3 months and it was still terrible. I would get off of it if I were you.

 
Old 05-25-2005, 02:54 PM   #6
Veteran
(female)
 
Join Date: Apr 2003
Location: connecticut
Posts: 440
xismybaby HB User
Re: Need help and advice!

Thanks guys! I called my doctor and she wasnt in but I talked to my friend who has been taking BC pills forever and always talks to her doctors about everything (she like lives at the doctors...lol). She said that I could just stop it now. I am going to because I agree with Babygirl, already my experience with it is terrible. I'll talk to my doctor tommorow and see what she says..maybe I'll go on a different one....Thanks so much for the replies

 
Old 05-25-2005, 06:38 PM   #7
Senior Veteran
(female)
 
Join Date: May 2005
Posts: 543
babygirl2005_21 HB User
Re: Need help and advice!

I am glad you decided against it. Your body would probably do better with a BC pill that has the same steady hormones every day (monophasic). That is why the Ortho Tri lo is probably messing you up because it is triphasic with a different amount of hormones every week. Good Luck!

 
Old 05-26-2005, 07:48 AM   #8
Veteran
(female)
 
Join Date: Apr 2003
Location: connecticut
Posts: 440
xismybaby HB User
Re: Need help and advice!

Okay I just talked to my doctor and she said that Ortho tri-cyclen and ortho lo are supposed to clear the skin..I said It was breaking me out, so I either wanted to just get off it or switch to a different brand of BC. She said okay...I told her I would call her to tell her which I wanted to switch too. The thing is I have no idea which one to switch too...She recommended Alesse and Apri, anything with 20-30 mcg of estrogen. I am just afraid that I will still breakout. Who has had any luck with these brands or other brands (yasmin, estrostep..etc). She recommends that I go on a pill because I am sexually active.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help need advice shoegirl18 ADD / ADHD 7 08-17-2010 07:39 AM
I'm in dire need of advice about my asthma/situation Edgie Asthma 4 04-23-2010 11:13 PM
I need serious advice and help - IM SEVERELY DEPRESSED Brkenhrt Relationship Health 21 04-05-2009 02:57 PM
Help/Advice neededASAP -Fentanyl detox, pain pat. abused meds will need meds in futre Confused089 Abuse Support 34 07-06-2008 05:33 PM
I need some advice, please gorgee Relationship Health 10 06-28-2008 07:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2), MSNik (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 11:24 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!